# SDR AC2R2017080701

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Make and model: Agusta AW139
- Aircraft serial: 31039
- Aircraft time: 8,432 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHEN PERFORMING BEFORE LANDING CHECKLIST FOR LANDING,  LANDING GEAR INDICATION REMAINED AMBER AND FAILED TO TRANSITION TO GREEN, FOLLOWED BY A CONSTANT REPETITIVE BANGING SOUND HEARD AND FELT IN THE FUSELAGE.  LANDING ATTEMPT WAS ABORTED AND QRH WAS CONSULTED.  AIRCRAFT RETURNED TO DEPARTURE.  EMERGENCY DOWN BUTTON WAS INITIATED AND LANDING GEAR RESPONDED WITH 3 GREEN DOWN INDICATIONS.  LANDING WAS UNEVENTFUL.  TROUBLESHOOTING PROBLEM AT THE TIME OF THIS REPORT.
